Aa
A
A
Close
Avatar universal
flovent may cause rash?
while using flovent if a person (my toddler son) is taken off of this medication then put back on it after a weekt is it possible this may cause a rash on the buttox
Cancel
1 Answers
1 Answers
Page 1 of 1
1355118 tn?1298568479
Hi, welcome to the forum, his symptoms are suggestive of drug allergy and are mediated by release of histamine in the body. His body is known to hypersensitive to flovent or to its components.  

The spectrum of these reactions can vary widely; reactions may present as typical allergic symptoms  like dermatitis/dermatosis, eczema, folliculitis, photodermatitis, infection (fungal, viral), pruritus, rash, urticaria etc.

If drug allergy is suspected you need to discontinue the drug and report to your doctor immediately. Treatment includes anti histaminic and change in steroids against prescription. I suggest you to consult your doctor. Take care and regards.




Comment
Cancel
1355118 tn?1298568479
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Allergy Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Asthma Answerers
209987 tn?1451939065
Blank
tschock
AB
746512 tn?1388811180
Blank
Tammy2009
Calgary, AB
363281 tn?1353103243
Blank
SassyLassie
Nelson, New Zealand